Previous |  Up |  Next


Title: Remark on topological spaces with given semigroups (English)
Author: Hedrlín, Zdeněk
Author: Pultr, Aleš
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 4
Issue: 4
Year: 1963
Pages: 161-163
Category: math
MSC: 22.05
MSC: 54.80
MSC: 54H15
idZBL: Zbl 0151.30904
idMR: MR0166768
Date available: 2008-06-05T20:18:19Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] J. de GROOT: Groups represented by homeomorphism groups I.Math. Annalen 138 (1959), 80-102. Zbl 0087.37802, MR 0119193
Reference: [2] Z. HEDRLÍN A. PULTR: Relations (Graphs) with given finitely generated appear in Monatshefte für Matematik. MR 0168684
Reference: [3] A. PULTR Z. HEDRLÍN: Relations (Graphs) with given infinite semigroups.submitted to Monatshefte für Mathematik.


Files Size Format View
CommentatMathUnivCarol_004-1963-4_5.pdf 240.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo